# SDR SWIA2017091543766

- Difficulty date: September 14, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 30,274 hours, 29,395 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, SELECTING GEAR UP, HAD A GEAR DISAGREE, AND NOSE DOOR OPEN WARNING MESSAGE.  REMOVED AND REPLACED 3B HYDRAULIC PUMP IAW AMM. OPS AND LEAK CHECKED GOOD. PERFORMED GEAR SWINGS IAW AMM.   NO DEFECTS NOTED.
